Skip to Main content Skip to Navigation
Journal articles

Fuzzy sliding mode control with a fuzzy switching function for non-linear uncertain multi-input multi-output systems

Abstract : This paper presents two approaches for the fuzzy sliding mode control of uncertain and disturbed non-linear multi-input multi-output (MIMO) systems. In the first approach, the control law is deduced from a nominal model of the plant. An adaptive fuzzy system is introduced to substitute the switching control and, hence, to eliminate the chattering phenomenon. In the second approach, two other adaptive fuzzy systems are used to approximate and thereby to overcome the unavailability of the nominal model. The stability and the robustness are proven analytically in both cases, and the adaptation laws of the fuzzy systems are deduced from Lyapunov synthesis. A simulation example of a two-link robot is used for illustration.
Complete list of metadata

https://hal.univ-reims.fr/hal-03298765
Contributor : Najib Essounbouli <>
Submitted on : Saturday, July 24, 2021 - 2:10:14 AM
Last modification on : Saturday, July 24, 2021 - 3:41:09 AM

Links full text

Identifiers

Collections

Citation

A Hamzaoui, Najib Essounbouli, J Zaytoon. Fuzzy sliding mode control with a fuzzy switching function for non-linear uncertain multi-input multi-output systems. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering, SAGE Publications, 2004, 218 (4), pp.287-297. ⟨10.1177/095965180421800404⟩. ⟨hal-03298765⟩

Share

Metrics

Record views

25